OsmoLax make me feel nauseous

Guest

OsmoLax make me feel nauseous

Post by Guest »

Hi everyone, I've been using OsmoLax for a few months it seems to make me feel nauseous.

especially if I take too much of it.

My gastroenterologist put me on two scoops to start with and I started to notice that it made me feel nauseous, so I started doing one scoop but last night I had a couple of teaspoons of it and I felt nausesous in early hours of this morning.

I'm just wondering has anyone had the same experience? Or something similar ?
Allison

Re: OsmoLax make me feel nauseous

Post by Allison »

I’ve heard it has ingredients that are not great for us in it so this isn’t surprising. Have you got an integrative GP or naturopath? Maybe they could prescribe something more natural like a specific magnesium.
Post Reply
  • Similar Topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 0 guests